Alert archive / Oklahoma / River Flood Warnings in 2010

River Flood Warning 2, NWS Tulsa, OK

March 25, 2010Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 25, 2010, 3:00 PM CDT for Ottawa County, Oklahoma. It took effect at Mar 25, 2010, 8:29 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2010, 3:00 PM CDT (20:00 UTC)
In effect from
Mar 25, 2010, 8:29 PM CDT
Expired
Mar 26, 2010, 2:03 PM CDT
In force
18 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Quapaw (QUAO2).

Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WGUS44 KTSA 252000
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT THU MAR 25 2010


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-260400-
/O.NEW.KTSA.FL.W.0002.100326T1030Z-100326T2100Z/
/QUAO2.1.ER.100326T1030Z.100326T1200Z.100326T1500Z.NO/
300 PM CDT THU MAR 25 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPRING RIVER NEAR QUAPAW.
* FROM LATE TONIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 17.17 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 20.1 
  FEET BY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE LATE FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
4 follow-up statements
084 
WGUS84 KTSA 260130
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT THU MAR 25 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-260930-
/O.EXT.KTSA.FL.W.0001.100326T0129Z-100326T2217Z/
/COMO2.1.ER.100325T2347Z.100326T0600Z.100326T1617Z.NO/
830 PM CDT THU MAR 25 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 15.06 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 15.6 FEET FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$

OKC115-260930-
/O.EXT.KTSA.FL.W.0002.100326T0129Z-100326T2015Z/
/QUAO2.1.ER.100325T2322Z.100326T0600Z.100326T1415Z.NO/
830 PM CDT THU MAR 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 20.39 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO 
  NEAR 20.6 FEET FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
934 
WGUS84 KTSA 260659
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 AM CDT FRI MAR 26 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-261459-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-100327T0142Z/
/COMO2.1.ER.100325T2347Z.100326T1200Z.100326T1942Z.NO/
159 AM CDT FRI MAR 26 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 AM FRIDAY THE STAGE WAS 16.36 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 16.6 FEET THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$

OKC115-261459-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-100327T0105Z/
/QUAO2.1.ER.100325T2322Z.100326T1200Z.100326T1905Z.NO/
159 AM CDT FRI MAR 26 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* AT  100 AM FRIDAY THE STAGE WAS 20.69 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO 
  NEAR 20.8 FEET THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
313 
WGUS84 KTSA 261317
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 AM CDT FRI MAR 26 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-262117-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-100327T1320Z/
/COMO2.1.ER.100325T2347Z.100326T1200Z.100327T0720Z.NO/
817 AM CDT FRI MAR 26 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 AM FRIDAY THE STAGE WAS 16.68 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY SATURDAY BEFORE DAWN.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$

OKC115-262053-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-100326T2053Z/
/QUAO2.1.ER.100325T2322Z.100326T0530Z.100326T1453Z.NO/
817 AM CDT FRI MAR 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* AT  700 AM FRIDAY THE STAGE WAS 20.28 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
897 
WGUS84 KTSA 261903
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT FRI MAR 26 2010


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-261933-
/O.CAN.KTSA.FL.W.0002.000000T0000Z-100326T2053Z/
/QUAO2.1.ER.100325T2322Z.100326T0530Z.100326T1507Z.NO/
203 PM CDT FRI MAR 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING RIVER NEAR QUAPAW.
* AT  100 PM FRIDAY THE STAGE WAS 19.83 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE TO SLOWLY
  FALL AND REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 25, 2:37 PM CDT, 23 minutes earlier.

Area forecast discussion, Mar 25, 2:37 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT THU MAR 25 2010

.DISCUSSION...
A LARGE UPPER LEVEL SYSTEM CONTINUES TO MOVE EASTWARD OUT OF THE
AREA AFTER PRODUCING QUITE A BIT OF RAINFALL ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS. MANY LOCATIONS HAVE RECEIVED NEAR OR OVER 2 INCHES
IN THE PAST 24 HOURS. SKIES WILL CLEAR RAPIDLY THIS AFTERNOON AND
EVENING. GUSTY NORTH AND NORTHWEST WINDS WILL SUBSIDE THIS EVENING
AS WELL... ALLOWING MAXIMUM RADIATIONAL COOLING OVERNIGHT. WITH
THE GROUND SATURATED... THIS WILL ALLOW PATCHY FOG TO FORM EARLY
FRIDAY MORNING IN THE USUAL FOG PRONE LOW LYING AREAS.

A NICE DAY IS ON TAP FRIDAY BEFORE RAIN CHANCES INCREASE AGAIN ON
SATURDAY. THE SATURDAY SYSTEM APPEARS VERY SIMILAR IN TRACK AND
STRENGTH TO THE CURRENT DEPARTING SYSTEM. HOWEVER... AS HAS BEEN
MENTIONED IN EARLIER DISCUSSIONS... THE UPCOMING SYSTEM APPEARS TO HAVE
LESS MOISTURE TO WORK WITH. AM STILL EXPECTING WIDESPREAD RAINFALL
WITH EMBEDDED THUNDERSTORMS SATURDAY AFTERNOON AND EVENING... BUT
LOWER STORM TOTAL PRECIP AREAWIDE THAN WITH THE CURRENT SYSTEM.

AFTER A COOL DAY SUNDAY... A WARMING TREND WILL COMMENCE MONDAY.
NO PRECIPITATION IS FORECAST DURING THE UPCOMING WORK WEEK.
TEMPERATURES ARE EXPECTED TO WARM MORE EACH DAY... FINALLY
EXCEEDING SEASONAL NORMALS BY LATE IN THE WEEK. THIS ... OF COURSE
WILL GREATLY INCREASE THE FIRE DANGER ACROSS THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  67  50  63 /   0   0   0  50
FSM   36  66  43  68 /   0   0   0  30
MLC   37  67  51  68 /   0   0   0  30
BVO   31  66  48  63 /   0   0  10  50
FYV   31  63  44  63 /   0   0   0  40
BYV   33  62  43  63 /   0   0   0  40
MKO   37  67  46  66 /   0   0   0  40
MIO   34  66  46  62 /   0   0   0  50
F10   36  68  48  67 /   0   0   0  40
HHW   37  68  50  71 /   0   0   0  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....06
Hazardous weather outlook, Mar 25, 11:33 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1133 AM CDT THU MAR 25 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1133 AM CDT THU MAR 25 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
FLASH FLOOD.
 	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA... FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
UPPER LOW MOVING INTO SOUTHWEST ARKANSAS WILL CONTINUE A EAST
NORTHEAST MOVEMENT THIS AFTERNOON. RAIN HAS ALREADY STARTED TO
DIMINISH ACROSS PARTS OF NORTHEAST OKLAHOMA...HOWEVER FAR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL CONTINUE TO SEE
RAIN WELL INTO THE AFTERNOON...AND WILL PROLONG ANY CURRENT
FLOODING PROBLEMS. RAIN IS EXPECTED TO CLEAR THE ENTIRE AREA BY
THIS EVENING AS THE UPPER SYSTEM LIFTS INTO WESTERN TENNESSEE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
            HIGH WIND POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER STORM SYSTEM SIMILAR TO THE ONE CURRENTLY AFFECTING THE
AREA WILL MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SATURDAY. SHOWERS AND A FEW THUNDERSTORMS WILL ACCOMPANY THIS
SYSTEM...AND STRONG SOUTHERLY WINDS IN ADVANCE OF THE SYSTEM WILL
LEAD TO AN INCREASED FIRE DANGER.

WARM TEMPERATURES WILL THEN DEVELOP NEXT WEEK...WITH INCREASING
SOUTHERLY WINDS BY MIDWEEK. FIRE DANGER MAY REACH MORE CRITICAL
LEVELS BY THE MIDDLE OF NEXT WEEK AS AFTERNOON HUMIDITIES WILL BE
IN THE 25 TO 35 PERCENT RANGE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 25, 9:53 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 AM CDT THU MAR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     FLASH FLOOD      PRYOR                   36.31N 95.32W
03/25/2010                   MAYES              OK   EMERGENCY MNGR

            WATER REPORTED OVER SEVERAL ROADS IN THE PRYOR AREA AND
            ALONG AND NEAR HIGHWAY 69 TOWARD ADAIR.

0911 AM     FLASH FLOOD      1 E ADAIR               36.44N 95.25W
03/25/2010                   MAYES              OK   EMERGENCY MNGR

            FLOODING OF SEVERAL ROADS AROUND ADAIR AND A FEW MILES TO
            THE EAST.

&&

SAA
Local storm report, Mar 25, 10:17 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT THU MAR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     FLASH FLOOD      2 N ADAIR               36.47N 95.27W
03/25/2010                   MAYES              OK   EMERGENCY MNGR

            MULTIPLE LOW WATER CROSSINGS CLOSED WITH WATER FLOWING
            OVER THEM JUST NORTH OF ADAIR. A FEW STILL PASSABLE AT
            THIS TIME.

&&

SAA
Local storm report, Mar 25, 11:40 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 AM CDT THU MAR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      MIAMI                   36.87N 94.88W
03/25/2010                   OTTAWA             OK   EMERGENCY MNGR

            SEVERAL ROADS CLOSED IN AND AROUND MIAMI. INITIAL
            FLOODING BEGAN CLOSE TO 930 AM.

1120 AM     FLASH FLOOD      2 W BERNICE             36.62N 94.95W
03/25/2010                   DELAWARE           OK   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTED WATER OVER THE JUNCTION OF
            HIGHWAY 85A AND 85 WEST OF BERNICE.

&&

SAA
Local storm report, Mar 25, 12:14 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT THU MAR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     FLASH FLOOD      8 N WYANDOTTE           36.91N 94.72W
03/25/2010                   OTTAWA             OK   EMERGENCY MNGR

            LOW WATER BRIDGE ON S670 RD AND E94 CLOSED DUE TO FLASH
            FLOODING.

1202 PM     FLASH FLOOD      2 S QUAPAW              36.93N 94.79W
03/25/2010                   OTTAWA             OK   EMERGENCY MNGR

            HWY 69A AT RAILROAD OVERPASS, FLOODED WITH 12 INCHES OF
            WATER. ODOT IN PROCESS OF CLOSING AREA.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 10:38 PM CDTSpecial Weather StatementTSATulsa67 min
Mar 25, 8:59 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa4 hr
Mar 25, 9:42 AM CDTFlash Flood WarningTSAMayes3 hr
Mar 25, 10:01 AM CDTAreal Flood AdvisoryTSACherokee, Haskell, Muskogee, Sequoyah59 min
Mar 25, 11:02 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware2 hr
Mar 25, 2:59 PM CDTRiver Flood WarningTSAOttawa36 hr

Nearby

River Flood Warnings in Oklahoma, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.